MathSciNet Relay Station
MathSciNet bibliographic data
MR2114289 (2006e:35053) 35J10 (35S05 65M99)
Szeftel, Jérémie Design of absorbing boundary conditions for Schrödinger equations in $\Bbb R\sp d$. SIAM J. Numer. Anal. 42 (2004), no. 4, 1527–1551 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement